# SDR UALA2011121906963

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,184 hours, 21,974 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Defective
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RECEPTION IS INTERMITTANT.  SEEMS TO TRANSMIT OKAY.  SUSPECT COUPLER DUE TO NOT TUNING COMPLETELY SEEMS TO TUNE OFF FREQ.
